I am not sure I want him to take this medication after reading up on it, he was on propanolol 20 mg he said this upset his stomach, so MD increased dose to 40 then to 60 mg, (why not 20 tid?) should I change his mediction to propanolol to 20 tid and see if this helps and cuts down with the stomach upset He is developmentally delayed and self conscious of the tremor but the side effects concern me he went stat ep when weaning him off of phenobarb and do not want him to go thru this again
Hi peggy and welcome to DC. I apologize for seeing your post so late. You may have made a decision by now about adjusting medications on your own. I will say emphatically that doing so is a very bad idea. I am only going by what you said not by what you may have done instead. It sounds like your son has some challenges but his doctor must be kept in the loop. If anything happened to your son, for instance, you wouldn't want to get blamed for altering his meds...
Did you change to propanolol at 20mg tid with success? Can you share more about his condition and treatment protocol? Lastly, do you feel he is receiving adequate care from his doctor or is it more like a crap shoot with unpredictable outcomes? If it is more like the latter... you may want to find another doctor or see if you can get him into a study where there is more constant or consistent plan of treatment.
Sorry if I seem all over the place but I am trying to determine where you were going with your initial comment.
- Primidone Information for Consumers
- Primidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Primidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2012 • 3 answers
Posted 18 Jan 2013 • 1 answer
Posted 11 Mar 2014 • 3 answers
Posted 7 Aug 2014 • 1 answer
Posted 19 Oct 2015 • 0 answers